Alert archive / California / Hard Freeze Warnings in 2013

Hard Freeze Warning 3, NWS Eureka, CA

December 4, 2013

NWS Eureka, CA issued this hard freeze warning at Dec 4, 2013, 3:47 AM PST. It took effect at Dec 5, 2013, 1:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2013, 3:47 AM PST (11:47 UTC)
In effect from
Dec 5, 2013, 1:00 AM PST
Expired
Dec 5, 2013, 9:00 AM PST
In force
8 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KEKA 041147
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
347 AM PST WED DEC 4 2013

...COLD TEMPERATURES THIS MORNING AND EVEN COLDER TEMPERATURES 
TONIGHT INTO TOMORROW MORNING ALONG THE COAST...

.COLD AIR ASSOCIATED WITH AN AREA OF HIGH PRESSURE OVER THE
INTERIOR PACIFIC NORTHWEST WILL CONTINUE TO SPILL SOUTHWARD INTO
NORTHERN CALIFORNIA. TEMPERATURES HAVE FALLEN INTO THE UPPER 20S
AND LOWS 30S ACROSS MOST OF THE COASTAL PLAIN THIS MORNING.
LIGHTER WINDS AND DRIER AIR WILL ALLOW FOR AN EVEN COLDER NIGHT
TONIGHT INTO TOMORROW MORNING...WITH FORECASTED LOWS IN THE MID
20S ACROSS PORTIONS OF THE NORTH COAST. SOME DEEPER VALLEYS INLAND
FROM THE MENDOCINO COAST MAY REACH THE MID 20S AS WELL.

CAZ002-050100-
/O.NEW.KEKA.FZ.W.0013.131205T0900Z-131205T1700Z/
/O.CON.KEKA.FZ.W.0012.000000T0000Z-131204T1700Z/
MENDOCINO COAST-
347 AM PST WED DEC 4 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LOWER 30S THIS MORNING. UPPER 20S TO LOWER 30S TONIGHT
  INTO THURSDAY MORNING WITH MID 20S POSSIBLE IN SHELTERED INLAND
  VALLEYS. 

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-050100-
/O.UPG.KEKA.HZ.A.0001.131205T0900Z-131205T1700Z/
/O.NEW.KEKA.HZ.W.0003.131205T0900Z-131205T1700Z/
REDWOOD COAST-
347 AM PST WED DEC 4 2013

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. THE
HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...MID TO UPPER 20S.

* TIMING...UPPER 20S TO LOWER 30S THIS MORNING. MID TO UPPER 20S
  TONIGHT INTO THURSDAY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA.

UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO
DRIP.

MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 29 DEGREES ARE
EXPECTED ACROSS A LARGE AREA.

&&

$$
3 follow-up statements
000 
WWUS76 KEKA 041725
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
925 AM PST WED DEC 4 2013

...RECORD COLD EXPECTED AGAIN TOMORROW MORNING...

.A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION THROUGH
THURSDAY. THIS WILL RESULT IN FREEZING AND SUB-FREEZING
TEMPERATURES TONIGHT AND EARLY THURSDAY MORNING.

CAZ002-051300-
/O.EXP.KEKA.FZ.W.0012.000000T0000Z-131204T1700Z/
/O.CON.KEKA.FZ.W.0013.131205T0900Z-131205T1700Z/
MENDOCINO COAST-
925 AM PST WED DEC 4 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY.

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT INTO THURSDAY MORNING. 

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-051300-
/O.CON.KEKA.HZ.W.0003.131205T0900Z-131205T1700Z/
REDWOOD COAST-
925 AM PST WED DEC 4 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY. 

* LOW TEMPERATURES...20 TO 30.

* TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA.

UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO
DRIP.

MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 29 DEGREES ARE
EXPECTED ACROSS A LARGE AREA.

&&

$$
000 
WWUS76 KEKA 051155
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
355 AM PST THU DEC 5 2013

...RECORD COLD THIS MORNING...

.A COLD AND DRY AIR MASS WITH LIGHT WINDS HAS RESULTED IN
FREEZING AND SUB-FREEZING TEMPERATURES OVERNIGHT. TEMPERATURES
WILL GRADUALLY RISE AFTER SUNRISE WITH MOSTLY SUNNY SKIES AND
HIGHS MOSTLY IN THE 40S TODAY. LOW TEMPERATURES WILL NOT BE AS
COLD TONIGHT AS CLOUDS INCREASE AFTER MIDNIGHT. 

CAZ001-051700-
/O.CON.KEKA.HZ.W.0003.000000T0000Z-131205T1700Z/
REDWOOD COAST-
355 AM PST THU DEC 5 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING.

* LOW TEMPERATURES...22 TO 28.

* TIMING...THROUGH EARLY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA.

UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO
DRIP.

MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 29 DEGREES ARE
EXPECTED ACROSS A LARGE AREA.

&&

$$

CAZ002-051700-
/O.CON.KEKA.FZ.W.0013.000000T0000Z-131205T1700Z/
MENDOCINO COAST-
355 AM PST THU DEC 5 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S. LOCALIZED AREAS OF
  MID 20S IN VALLEYS AWAY FROM THE IMMEDIATE COAST.

* TIMING...LATE TONIGHT INTO THURSDAY MORNING.

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$
000 
WWUS76 KEKA 051712
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PST THU DEC 5 2013


CAZ001-051815-
/O.EXP.KEKA.HZ.W.0003.000000T0000Z-131205T1700Z/
REDWOOD COAST-
912 AM PST THU DEC 5 2013

...HARD FREEZE WARNING HAS EXPIRED...

THE HARD FREEZE WARNING IS NO LONGER IN EFFECT. 



$$

CAZ002-051815-
/O.EXP.KEKA.FZ.W.0013.000000T0000Z-131205T1700Z/
MENDOCINO COAST-
912 AM PST THU DEC 5 2013

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT


$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Dec 3, 7:12 PM PST, 8 hours 35 minutes earlier.

Area forecast discussion, Dec 3, 7:12 PM PST, 8 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
712 PM PST TUE DEC 3 2013

.SYNOPSIS...IN THE WAKE OF A STRONG COLD FRONT...NOTICEABLY COLDER
AIR WILL CONTINUE TO FLOW INTO NORTHWEST CALIFORNIA. LOW
TEMPERATURES WILL BE ESPECIALLY COLD...WITH FREEZING CONDITIONS
ALL THE WAY TO THE COAST. SKIES WILL BE MOSTLY SUNNY INTO THURSDAY
BUT THERE WILL BE A CHILLY NORTHERLY BREEZE EACH DAY. THE NEXT
STORM SYSTEM WILL AFFECT OUR AREA ON FRIDAY.

&&

.UPDATE...TEMPERATURE FORECAST APPEARS TO BE ON TRACK.
TEMPERATURES WILL BE SLOWER TO FALL ALONG THE COAST DUE TO WINDS...
PARTICULARLY FROM THE HUMBOLDT BAY AREA TO CAPE MENDO.

WIND GUSTS AT BUOY 46014 BRIEFLY PEAKED NEAR 40 KT A FEW HOURS
AGO. GALE FORCE GUSTS WILL CONTINUE TO DECREASE...BUT SHORT PERIOD
SEAS HAVE CLIMBED TO 13 FT AT 8 SECONDS. HAVE HOISTED A HAZARDOUS
SEAS WARNING FOR ZONE 455 THRU 3 AM.

&&

.PREV DISCUSSION......ISSUED AT 327 PM PST...

SHORT TERM...TONIGHT THROUGH THURSDAY...NICE DAY ACROSS THE
AREA WITH THE EXCEPTION OF SOME BREEZY CONDITIONS ALONG THE COAST
IN THE WAKE OF THE COLD FRONT PASSAGE YESTERDAY. MOSTLY SUNNY
SKIES HAVE BEEN FOUND ACROSS THE AREA WITH THE EXCEPTION FOR SOME
OPEN CELL CUMULUS OFFSHORE AND SOME CUMULUS OVER THE INTERIOR
MOUNTAINS. KBHX RADAR IS STILL DETECTING SOME LIGHT SHOWERS OVER
THE WATERS...BUT THEY ARE EXPECTED TO REMAIN OFFSHORE. THE
INTERACTION BETWEEN HIGH PRESSURE OVER THE EASTERN PACIFIC AND THE
UPPER TROUGH THAT BROUGHT THE AFOREMENTIONED COLD FRONT AND RAIN
YESTERDAY HAS TIGHTENED THE GRADIENT ALONG THE NORTHWEST
CALIFORNIA COAST...AND AS A RESULT HAS BROUGHT BREEZY CONDITIONS
TO COASTAL LOCATIONS WITH OBSERVED WIND GUSTS TO 25 MPH THIS
AFTERNOON. WINDS SHOULD GRADUALLY DECREASE THIS EVENING AND
OVERNIGHT...BUT REMAIN BREEZY THE NEXT FEW AFTERNOONS. SKIES
SHOULD REMAIN MOSTLY SUNNY INTO THURSDAY.

THE MAIN STORY IN THE SHORT TERM CONTINUES TO BE THE TEMPERATURES.
THE UPPER TROUGH CONTINUES TO BRING STABLE...DRY...AND COLD AIR TO
NORTHERN CALIFORNIA. MODELS PROG 850 MB TEMPERATURES OF -2 TO -4C
AND 500 MB TEMPERATURES OF -25 TO -30C TO ADVECT OVER THE AREA
THROUGH WEDNESDAY. WITH A SLIGHT OFFSHORE FLOW BRINGING DRY AIR TO
THE AREA...TEMPERATURES ARE EXPECTED TO DECREASE QUICKLY EACH
EVENING. LOW TEMPERATURES ALONG THE COAST ARE EXPECTED TO DIP INTO
THE UPPER 20S TO LOWER 30S TONIGHT. AS SUCH...HAVE CONTINUED WITH
A FREEZE WARNING FOR THE MENDOCINO COAST FOR LATE TONIGHT INTO
WEDNESDAY MORNING. EVEN THOUGH TEMPERATURES WILL DROP INTO THE
UPPER 20S TO LOWER 30S ALONG THE REDWOOD COAST TONIGHT...DECIDED
AGAINST ISSUING A HARD FREEZE WARNING WITH THE MAJORITY OF
LOCATIONS STAYING ABOVE HARD FREEZE CRITERIA. A FEW SHELTERED
LOCATIONS MAY SEE TEMPERATURES DOWN TO 27 DEGREES. TOMORROW NIGHT
IS EXPECTED TO BE THE COLDEST NIGHT OF THE WEEK ACROSS THE CWA
WITH COOLER TEMPERATURES ALOFT AND A SLIGHTLY WEAKER GRADIENT. LOW
TEMPERATURES ARE FORECAST TO RANGE FROM THE MIDDLE 20S TO NEAR 30
DEGREES ALONG THE COAST. SOME GUIDANCE EVEN INDICATES LOCATIONS TO
APPROACH 20 DEGREES ALONG THE COAST. HAVE CONTINUED WITH THE HARD
FREEZE WATCH FOR THE REDWOOD COAST LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING. FREEZE OR HARD FREEZE WARNING WILL LIKELY BE
NEEDED FOR THE MENDOCINO COAST AS WELL. LOW TEMPERATURES ACROSS
THE INTERIOR ARE EXPECTED TO RANGE FROM THE LOWER TEENS TO LOWER
20S WITH A FEW SHELTERED LOCATIONS POSSIBLY SEEING SINGLE DIGIT
TEMPERATURES THURSDAY MORNING. BREEZY WINDS WILL MAKE THE FORECAST
HIGHS IN THE 40S ALONG THE COAST FEEL MUCH COLDER. HIGH CLOUDS
WILL START TO FILTER INTO THE AREA ON THURSDAY WITH AN APPROACHING
STORM SYSTEM. STP

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. MODELS ARE CONTINUING
TO SHOW THE TROUGH SLIGHTLY FARTHER WEST ON THURSDAY NIGHT INTO
FRIDAY MORNING WITH A WAVE MOVING DOWN THE COAST. THE 12Z RUNS OF
THE GFS...ECMWF...AND GEM CONTINUE TO ALL SHOW THIS GENERATING A
DECENT AMOUNT OF QPF OVER THE AREA ON FRIDAY. THE ENSEMBLES ALSO
ARE IN FAIRLY GOOD AGREEMENT AS WELL. SO OVERALL MODELS ARE IN
ABOVE AVERAGE AGREEMENT...HOWEVER THE CONCERN REMAINS THAT A SMALL
SHIFT IN THE TRACK OF THE SYSTEM COULD SIGNIFICANTLY CHANGE THE
SNOW LEVELS AND SNOW AMOUNTS. CURRENT RUNS SHOW FAIRLY COLD AIR
WITH SNOW LEVELS DOWN BELOW 1000 FEET IN INLAND AREAS WITH THE
POTENTIAL FOR 3 TO 6 INCHES OF SNOW. FORECAST IS BASED ON THE
CURRENT RUNS. IF THE TRACK SHIFTS A BIT TO THE WEST THE SYSTEM
WOULD BE WARMER AND WETTER...BUT IF IT SHIFTS TO THE EAST IT WOULD
BE COLDER AND DRIER. THE NEXT FEW MODEL RUNS WILL BE CRUCIAL TO
SEE IF THEY REMAIN CONSISTENT WITH THIS SYSTEM.

BEHIND THE SYSTEM SATURDAY LOOKS TO BE MAINLY DRY ONCE A FEW
LINGERING SHOWERS WORK THEIR WAY OUT OF THE AREA. COLD AIR IS
EXPECTED BEHIND THIS SYSTEM ONCE AGAIN WITH INLAND TEMPERATURES
LIKELY IN THE TEENS AND COASTAL TEMPERATURES LIKELY BELOW FREEZING.
SUNDAY AND MONDAY KEPT SLIGHT CHANCE TO CHANCES POPS IN THE
FORECAST. THE PATTERN REMAINS A DEEP TROUGH OVER THE WEST COAST. AT
THIS POINT THERE IS A WAY MOVING DOWN THE BACK SIDE OF THIS TROUGH.
RIGHT NOW IT IS BEING SHOWN AS DRY...BUT IF IT WERE TO TREND FARTHER
WEST LIKE THE CURRENT SYSTEM DID IT WOULD HAVE SOME PRECIP. SO
THIS WILL NEED TO BE WATCHED. OVERALL WE LOOK TO REMAIN IN A COOL
TO COLD PATTERN WITH THE POTENTIAL FOR A BIT OF PRECIP. MKK

AVIATION...A STRONG PRESSURE GRADIENT IS BRINGING GUSTY
NORTHERLY WINDS TO NORTHWEST CALIFORNIA. THE STRONGEST WINDS ARE
ALONG THE COAST. EXPECT WINDS TO EASE THIS EVENING AS THE GRADIENT
WEAKENS. VFR SHOULD PREVAIL.

MARINE...THERE WERE NO GOOD WIND SATELLITE PASSES OVER OUR
WATERS THIS AFTERNOON OR ANY SHIP REPORTS, SO ITS UNKNOWN WHAT
THE CONDITIONS ARE LIKE ACROSS THE OUTER WATERS. WITH THE
NEAR SHORE BUOYS SHOWING WINDS AND SEAS MATCHING OR SLIGHTLY HIGHER
THAN THE FORECAST, WILL ASSUME THE WIND FORECAST IS ON TRACK
ACROSS THE OUTER WATERS. A STRONG PRESSURE GRADIENT IS BRINGING
NORTHERLY GALE CONDITIONS TO THE OUTER WATERS AND A FRESH TO
STRONG BREEZE WITH STEEP SHORT PERIOD SEAS TO THE INNER WATERS.
ISSUED A GALE WARNING FOR ZONE 470 SINCE MODELS NOW SHOW GUSTS
SHOULD REACH GALE FORCE (ESPECIALLY ACROSS THE WESTERN PORTION OF
THE ZONE) AND EXTENDED THE SCAS FOR THE INNER WATERS. WIND GUSTS
WILL BE MARGINAL FOR THE INNER WATERS, BUT WITH GALES ACROSS THE
OUTER WATERS LARGE SEAS SHOULD PROPAGATE INTO THE INNER WATERS.
THESE CONDITIONS WILL CONTINUE THROUGH WEDNESDAY AND THEN IMPROVE
ON THURSDAY AS THE GRADIENT WEAKENS. WINDS AND SEAS SHOULD
INCREASE AGAIN FRIDAY INTO THE WEEKEND AS A STORM MOVES THROUGH
THE REGION.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HARD FREEZE WATCH FROM LATE WED NIGHT THRU THU MORNING CAZ001.
     FREEZE WARNING FROM 1 AM TO 9 AM WED CAZ002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM WED PZZ450-455.
     HAZARDOUS SEAS WARNING UNTIL 3 AM WED PZZ455.
     SMALL CRAFT ADVISORY UNTIL 3 AM WED PZZ470.
     GALE WARNING FROM 3 AM TO 9 PM WED PZZ470.
     GALE WARNING UNTIL 3 AM THU PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 3, 3:53 PM PST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
353 PM PST TUE DEC 3 2013

CAZ003-004-076-050000-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
353 PM PST TUE DEC 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOW TEMPERATURES WILL DROP INTO THE TEENS TONIGHT WITH LOCAL AREAS
OF SINGLE DIGITS. LOCAL AREAS OF BLACK ICE ARE POSSIBLE ON
ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOW TEMPERATURES WILL DROP INTO THE TEENS WEDNESDAY NIGHT IN
THURSDAY MORNING WITH LOCAL AREAS OF SINGLE DIGITS. LOCAL AREAS
OF BLACK ICE ARE POSSIBLE ON ROADWAYS.

A STORM SYSTEM WILL ARRIVE ON FRIDAY WITH POTENTIALLY LOW SNOW
LEVELS. COLD AIR TRAPPED IN THE VALLEYS OF EASTERN TRINITY COUNTY
MAY ALLOW FOR A SUBSTANTIAL SNOWFALL FRIDAY DEPENDING ON THE TRACK
OF THE STORM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-050000-
MENDOCINO COAST-
353 PM PST TUE DEC 3 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FREEZE WARNING IS CURRENTLY IN EFFECT FOR LATE TONIGHT.

LOW TEMPERATURES WILL DROP INTO THE LOW 30S TONIGHT WITH LOCAL
AREAS OF UPPER 20S. LOCAL AREAS OF BLACK ICE ARE POSSIBLE ON
ROADWAYS. A FREEZE WARNING IS CURRENTLY IN EFFECT FOR LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FREEZE WARNING IS CURRENTLY IN EFFECT FOR WEDNESDAY MORNING.

LOW TEMPERATURES WILL DROP INTO THE LOW 30S TONIGHT WITH AREAS
AREAS UPPER 20S. LOCAL AREAS OF BLACK ICE ARE POSSIBLE ON
ROADWAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-050000-
REDWOOD COAST-
353 PM PST TUE DEC 3 2013

...HARD FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES TONIGHT WILL DROP INTO THE LOW 30S WITH SOME UPPER
20S IN THE COLDEST SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FOR THURSDAY MORNING.

TEMPERATURES TONIGHT WILL DROP INTO THE LOW 30S WITH SOME UPPER
20S IN THE COLDEST SPOTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 6:57 PM PSTHazardous Seas WarningEKA7 hr
Dec 4, 1:39 AM PSTGale WarningEKA24 hr
Dec 4, 1:39 AM PSTSmall Craft AdvisoryEKA24 hr
Dec 4, 3:47 AM PSTFreeze WarningEKA29 hr
Dec 4, 2:48 PM PSTWinter Storm WatchEKA24 hr

Nearby

Hard Freeze Warnings in California, 2013Every hard freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.